# SDR ASOA201706223207

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 41,270 hours, 31,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE FLOOR STRUCTURE LEFT GUSSET UNDER CARBON BEAM CORRODED. LEFT GUSSET BETWEEN FRAME 59 AND 61 REPLACED IAW SRM 51-40-02.
